MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Amulet; Cardiac Plug

ABBOTT MEDICAL Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-010-025
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 a 25 mm amplatzer amulet left atrial appendage occluder was selected for implant using an unknown delivery sheath for a left atrial appendage (laa) closure.The device was implanted.Two days after the procedure, the patient needed a pericardial synthesis.The patient status was stable.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25673069
Report Number2135147-2026-04504
Device Sequence Number21427532
Product Code NGV
UDI-Device Identifier00811806013497
UDI-Public(01)00811806013497(17)310131(10)11244132
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-010-025
Device Catalogue Number9-ACP2-010-025
Device Lot Number11244132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown